IIUM Repository

Frequency interval model reduction of complex FIR digital filters

Jazlan, Ahmad and Zulfiqar, Umair and Sreeram, Victoria and Kumar, Deepak and Togneri, Roberto and Mohd Zaki, Hasan Firdaus (2019) Frequency interval model reduction of complex FIR digital filters. Numerical Algebra, Control & Optimization, 9 (3). pp. 319-329. ISSN 2155-3289 E-ISSN 2155-3297

[img] PDF - Published Version
Restricted to Registered users only

Download (373kB) | Request a copy


In this paper, a model reduction method for FIR filters with complex coefficients based on frequency interval impulse response Gramians is developed. The advantage of the proposed method is that only one Lyapunov equation needs to be solved in order to obtain the information regarding the frequency interval controllability and observability of the system. In addition this method overcomes the limitations of using cross Gramians which are not applicable for filters with complex coefficients. The effectiveness of the proposed method is demonstrated by a numerical example.

Item Type: Article (Journal)
Additional Information: 8293/72982
Uncontrolled Keywords: interval model reduction, complex FIR digital filters
Subjects: Q Science > QA Mathematics > QA297 Numerical Analysis
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Kulliyyah of Engineering > Department of Mechatronics Engineering
Depositing User: Dr. Hasan Firdaus Mohd Zaki
Date Deposited: 03 Jul 2019 14:31
Last Modified: 26 Sep 2019 15:57
URI: http://irep.iium.edu.my/id/eprint/72982

Actions (login required)

View Item View Item


Downloads per month over past year